MathSciNet Relay Station
MathSciNet bibliographic data
MR1601342 11A67
Joó, I.; Schnitzer, F. J. On some problems concerning expansions by noninteger bases. Anz. Österreich. Akad. Wiss. Math.-Natur. Kl. 133 (1996), 3–10 (1997).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement